# SDR YENA20100329044

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000144
- Aircraft time: 6,496 hours, 3,789 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450801
- Part serial: 07107840
- Condition: Failed
- Location: Weather Radar
- Part time: 6,503 hours, 3,790 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 572 PBI-HPN, EN ROUTE TO WHITE PLAINS WX RADAR BEGAN TO MALFUNCTION F/O WAS CHANGING SCALE AND CA RADAR SLAVED THEN WENT AWAY, F/O TILT ANGLE KEPT FLUCTUATING TO 3 THEN JUST SAWED ADJUST TO ANY ANGLE LOCKED UP.  RADAR WOULD PAINT AT 12 MILE RING BUT ONLY SHOWS LIGHTING.  DIVERTED TO MCO DUE INOPERATIVE RADAR AND ENCOUNTERED SEVERE TURBULENCE LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED WX RADAR TRANSCEIVER IAW AMM 34-42-01, OPS CHECK GOOD AND PERFORMED TURBULENCE INSPECTION IAW AMM 05-50-28.  OK FOR SERVICE.
